Thanks for the answers to my questions and the additional information.
Since she's been taking Vetoryl for such a long time, unless her dosage amount needs to be increased, it's hard for me to imagine that her current symptoms are related to her Cushing's Disease.
Certainly dogs with this condition can experience excessive panting and possibly an increased heart rate, but it's not what I would expect from her although I suppose the delayed timing of her medication might play a role.
1. Other possible explanations might be a fever. If you have a thermometer and can take her temperature, normal is between 100 and 102.5.
2. Pain is another possible explanation, too. If she's not currently vomiting and she's not taking any nsaid medication, then Aspirin can be given at a dose of 10 mgs per pound of body weight twice a day,with food to avoid stomach upset. I'm sometimes hesitant to suggest its use since it might interfere with what your vet would want to prescribe but one or two doses should be fine.
It also wouldn't be contraindicated with the Vetoryl that she's taking.
3. Excitement, anxiety, increased ambient temperature are other possible explanations, too, although the panting and increased heart rate should subside after a few hours, if not sooner.
I think a vet visit on Monday would be a good idea if she's still behaving this way.
I hope this helps. Deb